# SDR SWAA2022081840978

- Difficulty date: July 30, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Frame
- Condition: Deteriorated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLAP TRACK FAIRING CANOE 6 BUSHING FWD O/B SIDE AT RT WING 2022-365957 / [01] INSTALLED NEW FRAME AND FASTENERS ON FLAP TRACK CANOE #6 IAW B737-700 SRM 51-40-02 AND DRAWING 113A9150 SHEET 3 REV.C;[02] REPLACED FRAME AND FASTENERS ON FLAP TRACK CANOE #6 IAW B737-700 SRM 51-40-02 AND DRAWING 113A9155 SHEET 1 REV.C;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CORRECTED STEP 2:  REPLACED FRAME AND FASTENERS ON FLAP TRACK CANOE #6 IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG# 113A9350 SHEET 1 REV. F. SEE INDIVIDUAL SIGN OFF BELOW;[05] CORRECTED STEP 3. UPDATED DWG. CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
